MathSciNet Relay Station
MathSciNet bibliographic data
MR1143191 20F19 (20F38)
Hillman, J. A.; Linnell, P. A. Elementary amenable groups of finite Hirsch length are locally-finite by virtually-solvable. J. Austral. Math. Soc. Ser. A 52 (1992), no. 2, 237–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement